# SDR DALA2023091807638

- Difficulty date: September 17, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N815DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31926
- Aircraft time: 31,450 hours, 12,017 cycles
- System (JASC): 2330 · Entertainment System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4483402) AT CRIUSE FA REPORTED ELECTRICAL SMELL COMING FROM LAST OVERHEAD BIN ON RIGHT SIDE, GRH 8.6 RUN TO STEP 12 AND SMELL DISSIPATED. WHILE PREFORMING NO-GO ODI CHECKLIST ON SYSTEM POWER UP FOUND ROW 36 SEAT D IFE MONITOR INOP. POSSIBLE SMELL FROM ROW 36D IFE. REFRENCE LOG 4483404 FOR IFE SCREEN R/R.
